An Improved Parallel Algorithm for a Geometric Matching Problem with Applications

(2001) An Improved Parallel Algorithm for a Geometric Matching Problem with Applications. Journal of Parallel Algorithms and Applications, 27 (6). pp. 861-865.

[img]
Preview
PDF
gm.pdf

Download (94kB) | Preview
Item Type: Article
Subjects: Computer
Department: College of Computing and Mathematics > Information and Computer Science
Depositing User: MOHAMMAD HAMAD AL-SUWAIYEL
Date Deposited: 25 Jun 2008 12:02
Last Modified: 01 Nov 2019 14:03
URI: https://eprints.kfupm.edu.sa/id/eprint/10647